# SDR SWIA200922729

- Difficulty date: September 25, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 33,575 hours, 43,820 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FRAMES CRACKED.  (C CHECK)  REPLACED FRAMES PER SRM.
